Relation between Waterman's extended boundary condition and the generalized extinction theorem. Agarwal, G. S. Physical Review D, 14(4):1168--1171, 1976.
Relation between Waterman's extended boundary condition and the generalized extinction theorem [link]Paper  bibtex   
@article{agarwal_relation_1976,
	title = {Relation between {Waterman}'s extended boundary condition and the generalized extinction theorem},
	volume = {14},
	url = {http://repository.ias.ac.in/78870/},
	number = {4},
	urldate = {2014-01-15},
	journal = {Physical Review D},
	author = {Agarwal, G. S.},
	year = {1976},
	pages = {1168--1171}
}
Downloads: 0